Q. When I try to walk, the lower part of the scrotum becomes dark, and I have pain. Please help.

Answered by
Dr. Arup Majumdar
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on May 22, 2020 and last reviewed on: Jun 03, 2020
Hello!one day when I masturbated my right testicle went up and at the same time I felt a burning in the perineal area. After ejaculation I felt an intense pain in that area and from that time I always have problems walking or ejaculating. The thing that scares me is that the penis veins have increased in volume and have a dark color.initially I thought of a nerve injury but now I don't understand why this veins and pains along the legs. the doctor said that I have a prostatitis and vesiculitis but he didn't tell me about the veins.if I try to walk the lower part of the scrotum becomes dark like a hematoma and I have pain.it seems to me that there was damage to the veins and nerves because I always have pains that start from the perineum and branch towards the legs...
#

Hi, Welcome to icliniq.com Let me tell you that the symptoms described by you suggest that you have vasculitis(inflammation of the blood vessels) can cause Peyronie's disease. More over it may be due to epididymo orchitis. In this situation I suggest you non steroidal anti inflammatory madication like ibuprofen 400mg and antibiotics medication. I recommend you lignocaine ointment apply locally. Use ice packs for good blood supply. Avoid alcohol and smoking. Avoid stress and anxiety. More details you may consult with me. Hope I have answered your query.


Was this answer helpful?

 | 
2 out of 2 likes

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Can masturbation cause stomach pain and cramps?

Query: Hello doctor, I am a 26-year-old boy. I am suffering from stomach pain, cramps, and gastric problem. Before six years when I eat some food I got still more inflammation, pain, and cramps. The first year when I reported in the hospital I came to know that I have gastric ulcer, so I took the medicat...  Read Full »

Please suggest treatment for urticarial vasculitis.

Query: Hi doctor, For the past one year, I have been having bouts of urticarial vasculitis with lumps under skin on upper arms which turn to large rusty red areas before bruising yellow and fading away. The rash is transient and moves around the body across thighs, etc. My knees go red and there is a blue ...  Read Full »

I have mild pain on erection. Can I be developing Peyronie's disease?

Query: Hello doctor, I am a 22-year-old male. I over masturbate sometimes. Generally, I masturbate twice a day. Recently, I noticed mild pain when I had an erection. The pain was in the mid part of my penis. The pain went away as the erection subsided. I masturbated in the prone method that is lying down...  Read Full »

Also Read


Vitamin D and COVID-19
Did you know COVID-19 patients with vitamin D deficiency are twice as likely to have severe complications, including dea...  Read more»
The New 'Super-Spreader' Strain of Coronavirus
A new variant of SARS-CoV-2, the virus that causes COVID-19, is spreading fast in parts of the UK. Read how this new var...  Read more»
How to treat my mother's sigmoid colon ulcer?
Hi doctor, My mother, who is 45 years old, has ulcers in the sigmoid colon for the last 15 years. The problem got reduce...  Read more»

Ask your health query to a doctor online?

Ask an Andrologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.